Acta Applicandae Mathematicae

, Volume 121, Issue 1, pp 1-3

First online:

Rebuttal of Kowalenko’s Paper As Concerns the Irrationality of Euler’s Constant γ

  • Mark W. CoffeyAffiliated withDepartment of Physics, Colorado School of Mines
  • , Jonathan SondowAffiliated with Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We rebut Kowalenko’s claims in this journal that he proved the irrationality of Euler’s constant γ, and that his rational series for γ is new.


Euler’s constant Irrationality Kluyver’s numbers Rebuttal